Minimum conditions on the set of sequences in a degenerate variational problem
Matematičeskie zametki, Tome 34 (1983) no. 5, pp. 735-744
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_5_a9,
author = {V. A. Dykhta and G. A. Kolokol'nikova},
title = {Minimum conditions on the set of sequences in a degenerate variational problem},
journal = {Matemati\v{c}eskie zametki},
pages = {735--744},
year = {1983},
volume = {34},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_5_a9/}
}
V. A. Dykhta; G. A. Kolokol'nikova. Minimum conditions on the set of sequences in a degenerate variational problem. Matematičeskie zametki, Tome 34 (1983) no. 5, pp. 735-744. http://geodesic.mathdoc.fr/item/MZM_1983_34_5_a9/